# SDR SIMA200810904

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 9,832 hours, 9,239 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3159
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3528, CREW REPORTED EICAS BAGG SMOKE WARNING.  PRESSED BAGGAGE EXTINGUISHER  BUTTON AND COMPLETED BAGG SMOKE AOM-1 PROCEDURE.  AFTER 2 MORE BAGG SMOKE INDICATIONS MESSAGE EXTINGUISHED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BAGGAGE SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.
